# SDR F3LA98043

- Difficulty date: May 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N271FL
- Make and model: Boeing 737-2L9
- Aircraft serial: 22734
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 767-787
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURNIG C-CHECK INSPECTION, REPORTED CORROSION ON ANTENNA MOUNT, BS 767-787, LBL 2, AND ON SKIN UNDER ANTENNA MOUNT.  MAINTENANCE REMOVED DAMAGED AREA (11 INCH BY 4 INCH), FABRICATED REPAIR DOUBLER AND INSTALLED NEW ANTENNA MOUNT PER SRM 51-30-2.  (M)
